# SDR MASA200700695

- Difficulty date: October 14, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 27,608 hours, 24,408 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Condition: No Test
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ASH FLT 7258 ORD-MSN - NR 2 CARGO FIRE BOTTLE WOULD NOT TEST.  MX RESET THE TEST SYSTEM AND IT OP CHECKED GOOD.
